# SDR CA110621002

- Difficulty date: June 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 61,995 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000010A
- Part serial: 02032
- Condition: Failed
- Location: Nr 2
- Part time: 37,407 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO STATION DUE SMOKE IN THE CABIN.  NO EMERGENCY WAS DECLARED AND THE LANDING WEIGHT WAS BELOW MAXIMUM.  FOUND NR2 PACK INOP.  NR2 PACK INOP SUSPECT NR 2 ACM WEAK INLET & EXAUST AIRFLOW WEAK.  REPLACED ACM IAW AMM 21-52-21, OPS TEST CARRIED OUT, CHECKED OK.
